Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Cyclic invariance under multi-valued maps


Author: A. D. Wallace
Journal: Bull. Amer. Math. Soc. 55 (1949), 820-824
DOI: https://doi.org/10.1090/S0002-9904-1949-09299-6
MathSciNet review: 0033534
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. L. Kelley, Simple links and fixed sets under continuous mappings, Amer. J. Math. 69 (1947), 348–356. MR 0020246, https://doi.org/10.2307/2371857
  • 2. A. D. Wallace, Monotone transformations, Duke Math. J. 9 (1942), 487–506. MR 0007488
  • 3. A. D. Wallace, On non-alternating transformations, Bull. Amer. Math. Soc. vol. 49 (1943) p. 62.
  • 4. A. D. Wallace, A structural property of transformations, Bull. Amer. Math. Soc. vol. 49 (1943) p. 699.
  • 5. Gordon Thomas Whyburn, Analytic Topology, American Mathematical Society Colloquium Publications, v. 28, American Mathematical Society, New York, 1942. MR 0007095
  • 6. G. T. Whyburn, Uniqueness of the inverse of a transformation, Duke Math. J. 12 (1945), 317–323. MR 0012542


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09299-6